# SDR HNAA0200083

- Difficulty date: November 21, 2002
- Submitted: November 22, 2002
- Operation: Air carrier
- Aircraft: N927HA
- Make and model: Dhav DHC8102
- Aircraft serial: 117
- Aircraft time: 37,486 hours, 42,158 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP5790111
- Part serial: 5H2131
- Condition: Cracked
- Part time: 18,836 hours, 20,603 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

L/H Forward Sindshield shattered in flight at 16,000 FT. A/C diverted to GSP  the windshield fram was inspected and the windscreen replaced.
